RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 3(231), Pages 181–182 (Mi umn2876)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The immersion of two-dimensional metrics in $E^3$

Ios. M. Krichever

Taganrog State Pedagogical Institute

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:3, 147–148

Bibliographic databases:

MSC: 57R42, 35J65
Received: 28.10.1982

Citation: Ios. M. Krichever, “The immersion of two-dimensional metrics in $E^3$”, Uspekhi Mat. Nauk, 38:3(231) (1983), 181–182; Russian Math. Surveys, 38:3 (1983), 147–148

Citation in format AMSBIB
\Bibitem{Kri83}
\by Ios.~M.~Krichever
\paper The immersion of two-dimensional metrics in~$E^3$
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 3(231)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn2876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=704648}
\zmath{https://zbmath.org/?q=an:0542.53034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..147K}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 3
\pages 147--148
\crossref{https://doi.org/10.1070/RM1983v038n03ABEH003490}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SU86700008}


Linking options:
  • http://mi.mathnet.ru/eng/umn2876
  • http://mi.mathnet.ru/eng/umn/v38/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ios. M. Krichever, V. T. Fomenko, “Local $\Sigma$-realization of metrics of positive curvature in Euclidean space”, Russian Math. Surveys, 41:6 (1986), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:187
    Full text:75
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020